MathSciNet Relay Station
MathSciNet bibliographic data
MR1130786 92D40 (92D25)
Freedman, H. I.; Shukla, J. B. Models for the effect of toxicant in single-species and predator-prey systems. J. Math. Biol. 30 (1991), no. 1, 15–30.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement